Napredna pretraga

Pregled bibliografske jedinice broj: 67993

Hilbert C*-modules over C*-algebras of compact operators


Bakić, Damir; Guljaš, Boris
Hilbert C*-modules over C*-algebras of compact operators // Acta scientiarum mathematicarum (Szeged), 68 (2002), 249-269 (podatak o recenziji nije dostupan, članak, znanstveni)


Naslov
Hilbert C*-modules over C*-algebras of compact operators

Autori
Bakić, Damir ; Guljaš, Boris

Izvornik
Acta scientiarum mathematicarum (Szeged) (0001-6969) 68 (2002); 249-269

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
C*-algebra; Hilbert C*-module; orthonormal basis; compact operator; adjointable operator

Sažetak
A concept of an orthonormal basis for Hilbert \cez-modules is discussed. It is proved that each Hilbert \cez-module $W$ over an arbitrary \cez-algebra \as of (not necessarily all) compact operators on a Hilbert space possesses an orthonormal basis. The \cez-algebra of all adjointable operators on $W$ is naturally represented on a Hilbert space contained in $W$. Also, "compact" operators on $W$ are characterized.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037106
037003

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews